Translator Disclaimer
1998 A free boundary problem for quasilinear elliptic equations in exterior domains
S. Carl, S. Heikkilä
Differential Integral Equations 11(3): 409-423 (1998).

Abstract

We prove the existence of weak solutions that belong to some local Sobolev space of a quasilinear elliptic problem in an exterior domain. The free-boundary problem considered here arises from the discontinuous behavior of the nonlinearity involved. The method of upper and lower solutions, extremality results for quasilinear elliptic problems in bounded domains, gradient estimates and abstract fixed point principles in partially ordered sets are the main tools used in the proof of our main result. An application to a superlinear discontinuous elliptic problem with the p-Laplacian is given.

Citation

Download Citation

S. Carl. S. Heikkilä. "A free boundary problem for quasilinear elliptic equations in exterior domains." Differential Integral Equations 11 (3) 409 - 423, 1998.

Information

Published: 1998
First available in Project Euclid: 30 April 2013

zbMATH: 1005.35091
MathSciNet: MR1745547

Subjects:
Primary: 35R35
Secondary: 35J65, 35R05

Rights: Copyright © 1998 Khayyam Publishing, Inc.

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.11 • No. 3 • 1998
Back to Top